# SDR WX0A1900010074296

- Difficulty date: October 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A300*
- Aircraft serial: 1262
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 6000-0029: 962-11 R/H WING T/E AT RIB 7, CORROSION FOUND ON UPPER SKIN LOWER SURFACE   /   R/H WING UPPER SKIN LOWER AND UPPER SURFACE AT TRAILING EDGE AREA RIB 7-9, CORROSION REMOVED AT BLEND AREAS (2-3-4 LOWER SURFACE)(2A UPPER SURFACE) AND REPAIRED AS PER TD/70566294/030/2022#G, REPAIR INSTRUCTION R572-58616 PARA D AND E. ISSUE L AND COMPLY WITH ALLEGIANT ERO: R 5721-0121     REV.  00. REPAIR CLASSIFIED MAJOR, CATEGORY NOT DEFINED, SOLUTION LIFE OR LIMITATION: 6 MONTHS PER RDAF 70566294/024/2022#A. PRIOR TO THE EXPIRATION OF LIFE LIMITATION, AIRBUS WILL ACCOMPLISH FULL FATIGUE AND DAMAGE TOLERANCE ANALYSIS AND AUTOMATICALLY DELIVER UP-ISSUED RDAF. NO ACTION IS REQUIRED ON THE PART OF ALLEGIANT. SEE AWS AND NDT REPORT MWO52444-20 FOR MORE DETAILS."
